MathSciNet Relay Station
MathSciNet bibliographic data
MR2748407 60K37 (60F17 60J05)
Joseph, Mathew; Rassoul-Agha, Firas Almost sure invariance principle for continuous-space random walk in dynamic random environment. ALEA Lat. Am. J. Probab. Math. Stat. 8 (2011), 43–57.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement